Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had taken omnacortil for chest infection. Delayed periods . Pregnant or medicine the reason?

Hi doc, i was prescribed omnacortil 10Mg for chest infection on 3rd march(also my menses cd1) , for three days. I was due for for periods on 28th march and my cycles are like clockwork. I am on cd33 today and still no periods. Could the steroid have caused missed periods or should i take a preg test...I am 30 yrs old.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi , thanks for the query. please first of all take a pregnancy test. Once it done than move further. However the role of omnacortril in chest infection is not a good thing.
Answered: Tue, 9 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor